Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have night sweats, change in the bowel movements. Lump in the back. History of intestinal cystitis. Are these related?

I have been having night sweats joint pain and changes in bowel habits the last few weeks. Then two days ago I found a hard lump on my lowest rid on the left side of my back. I do not have health insurance and have not been able to go to the doctor. I am a 29 year old female. My only medical issue is that I was diagnosed with ic two years ago. (Interstisial cystitis ) thank you for your help.
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you are having are likely to be related to a generalised viral infection. Such symptoms usually subside on taking a mild pain killer and a vitamin C rich healthy diet. Taking adequate bed rest will also help.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL

Dr. Praveen Tayal
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor